Remarks on positive solutions to a semilinear Neumann problem
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 5 (1994) no. 3, pp. 237-246
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
In this paper we study the influence of the domain topology on the multiplicity of solutions to a semilinear Neumann problem. In particular, we show that the number of positive solutions is stable under small perturbations of the domain.
@article{RLIN_1994_9_5_3_a4,
author = {Candela, Anna Maria and Lazzo, Monica},
title = {Remarks on positive solutions to a semilinear {Neumann} problem},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {237--246},
year = {1994},
volume = {Ser. 9, 5},
number = {3},
zbl = {0831.35059},
mrnumber = {MR1298267},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_3_a4/}
}
TY - JOUR AU - Candela, Anna Maria AU - Lazzo, Monica TI - Remarks on positive solutions to a semilinear Neumann problem JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1994 SP - 237 EP - 246 VL - 5 IS - 3 UR - http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_3_a4/ LA - en ID - RLIN_1994_9_5_3_a4 ER -
%0 Journal Article %A Candela, Anna Maria %A Lazzo, Monica %T Remarks on positive solutions to a semilinear Neumann problem %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1994 %P 237-246 %V 5 %N 3 %U http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_3_a4/ %G en %F RLIN_1994_9_5_3_a4
Candela, Anna Maria; Lazzo, Monica. Remarks on positive solutions to a semilinear Neumann problem. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 5 (1994) no. 3, pp. 237-246. http://geodesic.mathdoc.fr/item/RLIN_1994_9_5_3_a4/